# SDR SWAA2021121343330

- Difficulty date: November 13, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N7722B
- Make and model: Boeing 737-76N
- Aircraft serial: 32668
- Aircraft time: 49,599 hours, 25,042 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Deformed
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 241BF DEFORMED O/B EDGE.  FOUND DAMAGE TO BE OUT OF ALLOWABLE LIMITS IAW SRM 53-00-50-1A-1 PARA 4B(4).   REMOVED DAMAGE, AND CLEANED REPAIR AREA IAW SRM 53-00-50-2R-4 PARA 3A-E.   INSTALLED REPAIR PLIES, VACUUM BAGGED, AND CHECKED FOR LEAKS IAW SRM 53-00-50-2R-4 PARA 3K-L.   TRIMMED; AND CLEANED IAW SRM 53-00-50-2R-4 PARA 3M.   INSPECTED AND VERIFIED CORRECTIVE ACTION.   APPLIED TAPE TO LOWER SURFACE IAW SRM 53-00-50-2R-4 PARA 3N, AND DWG 144A5810-190.   JOB COMPLETE PER SRM 53-00-50-2R-4, AND DWG 144A5810-190.
